# SDR MASA2010122201522

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,300 hours, 13,692 cycles
- System (JASC): 5240 · Service Doors
- Part: Bonding Strap
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE WIRE ON SERVICE DOOR.  MX SECURED BONDING STRAP.
